No Cover Image

Journal article 31 views

Talagrand Inequality on Free Path Space and Application to Stochastic Reaction Diffusion Equations / Feng-yu Wang; Tu-sheng Zhang

Acta Mathematicae Applicatae Sinica, English Series, Volume: 36, Issue: 2, Pages: 253 - 261

Swansea University Author: Feng-yu, Wang

  • Accepted Manuscript under embargo until: 11th April 2021
Published in: Acta Mathematicae Applicatae Sinica, English Series
ISSN: 0168-9673 1618-3932
Published: Springer Science and Business Media LLC 2020
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa54090
Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Stochastic reaction diffusion equations; Talagrand transportation cost inequality; free path space
Issue: 2
Start Page: 253
End Page: 261